Aa
A
A
Close
Avatar universal
Rash on Fingers/Hand
I am experiencing a strange rash on my hands and fingers that has be stumped.
It would resemble poison ivy, with small blisters that itch and swell, but goes away in
a day or so.  Each blister has a noticeable black dot in the middle, and after a few days
the blister goes away and the skin dies where it was.  This flairs up about every 3-5 months.
When I went to my general doctor he thought it might be mild Eczema and prescribed
Triamcinolone Acetonide.  What does this sound like to you?
Cancel
2 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
From the symptoms and picture,it looks like dyshidrotic eczema. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.

For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).

Eczema can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin. If still the symptoms do not improve then pls get a clinical examination done by a dermatologist.

Hope it helps.Take care and pls do keep me posted on how you are doing or in case you have any additional doubts.Kind regards.
Comment
Cancel
563773 tn?1374250139
Comment
Comment
Submit Comment
563773 tn?1374250139
Hello,
From the symptoms and picture,it looks like dyshidrotic eczema. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.

For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).

Eczema can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin. If still the symptoms do not improve then pls get a clinical examination done by a dermatologist.

Hope it helps.Take care and pls do keep me posted on how you are doing or in case you have any additional doubts.Kind regards.
Comment
Cancel
563773 tn?1374250139
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources